# SDR SWAA2012111509413

- Difficulty date: October 20, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 8501R OF RIGHT WING.  REPAIRED ACCESS PANEL 8501R RIGHT WING IAW B737-500 SRM 51-70-10-2R-0.
